# SDR ASOA03548

- Difficulty date: October 29, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- System (JASC): 3170 · Automatic Data
- Part: Dcu
- Part number: 6229820009
- Condition: Malfunctioned
- Location: Smoke Detection
- Part time: 1,457 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM ABY-ATL, AT APPROXIMATELY 12,000 FEET THE CREW RECEIVED A SMOKE CARGO WARNING MESSAGE ACCOMPANIED WITH AURAL AND VISUAL INDICATIONS.  THE MESSAGE LASTED APPROXIMATELY THREE TO FIVE SECONDS AND THEN EXTINGUISHED.  THE CREW DID NOT ACTIVATE THE FIRE BOTTLES AND THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE SWAPPED AROUND THE NR 1 AND NR 2 DATA CONCENTRATOR UNITS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
